American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Vitaly Bergelson and Neil Hindman. Quotient sets and density recurrent sets. Trans. Amer. Math. Soc. 364 (2012) 4495-4531.
Abstract, references, and article information   
View Article: PDF

[2] Vern I. Paulsen. Syndetic sets and amenability. Proc. Amer. Math. Soc. 140 (2012) 1997-2001.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Alldridge. Boundary orbit strata and faces of invariant cones and complex Ol’shanskiĭ semigroups. Trans. Amer. Math. Soc. 363 (2011) 3799-3828. MR 2775828.
Abstract, references, and article information   
View Article: PDF

[4] Wilson Toko and Yuliya Zelenyuk. Semiprincipal closed ideals of $\beta S$. Proc. Amer. Math. Soc. 138 (2010) 2217-2220. MR 2596062.
Abstract, references, and article information   
View Article: PDF

[5] Yevhen Zelenyuk. The number of minimal right ideals of $\beta G$. Proc. Amer. Math. Soc. 137 (2009) 2483-2488. MR 2495285.
Abstract, references, and article information   
View Article: PDF

[6] Mathias Beiglböck, Vitaly Bergelson, Neil Hindman and Dona Strauss. Some new results in multiplicative and additive Ramsey theory. Trans. Amer. Math. Soc. 360 (2008) 819-847. MR 2346473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Volker Runde. A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal. Trans. Amer. Math. Soc. 358 (2006) 391-402. MR 2171239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Neil Hindman, Dona Strauss and Yevhen Zelenyuk. Large rectangular semigroups in Stone-Cech compactifications. Trans. Amer. Math. Soc. 355 (2003) 2795-2812. MR 1975400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Neil Hindman, Imre Leader and Dona Strauss. Infinite partition regular matrices: solutions in central sets. Trans. Amer. Math. Soc. 355 (2003) 1213-1235. MR 1938754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Neil Hindman and Randall McCutcheon. One sided ideals and Carlson's Theorem. Proc. Amer. Math. Soc. 130 (2002) 2559-2567. MR 1900862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] B. Bordbar and J. Pym. The set of idempotents in the weakly almost periodic compactification of the integers is not closed. Trans. Amer. Math. Soc. 352 (2000) 823-842. MR 1491855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Filali. Finite-dimensional right ideals in some algebras associated with a locally compact group . Proc. Amer. Math. Soc. 127 (1999) 1729-1734. MR 1473666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karl H. Hofmann and Wolfgang A. F. Ruppert. Lie groups and subsemigroups with surjective exponential function. Memoirs of the AMS 130 (1997) MR 1396958.
Book volume table of contents   

[14] Vitaly Bergelson, Neil Hindman and Bryna Kra. Iterated Spectra of Numbers---Elementary, Dynamical, and Algebraic Approaches. Trans. Amer. Math. Soc. 348 (1996) 893-912. MR 1333387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Desmond Robbie and Sergey Svetlichny. An answer to A.D.Wallace's question about countably compact cancellative semigroups . Proc. Amer. Math. Soc. 124 (1996) 325-330. MR 1328373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Neil Hindman and Dona Strauss. Chains of idempotents in $\beta\bold N$ . Proc. Amer. Math. Soc. 123 (1995) 3881-3888. MR 1301502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Karl-Hermann Neeb. Invariant subsemigroups of Lie groups. Memoirs of the AMS 104 (1993) MR 1152952.
Book volume table of contents   

[18] John Baker, Neil Hindman and John Pym. $\kappa$-topologies for right topological semigroups . Proc. Amer. Math. Soc. 115 (1992) 251-256. MR 1093590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vitaly Bergelson and Neil Hindman. Ramsey theory in noncommutative semigroups . Trans. Amer. Math. Soc. 330 (1992) 433-446. MR 1069744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Karl-Hermann Neeb. The duality between subsemigroups of Lie groups and monotone functions . Trans. Amer. Math. Soc. 329 (1992) 653-677. MR 1024775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. H. Hofmann and W. A. F. Ruppert. On the interior of subsemigroups of Lie groups . Trans. Amer. Math. Soc. 324 (1991) 169-179. MR 986692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John P. Holmes. Decompositions of differentiable semigroups . Proc. Amer. Math. Soc. 110 (1990) 1111-1118. MR 1031665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mitch Anderson. One parameter submonoids in locally compact differentiable monoids . Proc. Amer. Math. Soc. 106 (1989) 261-268. MR 946630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jimmie D. Lawson. Points of continuity for semigroup actions . Trans. Amer. Math. Soc. 284 (1984) 183-202. MR 742420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John F. Berglund and Neil Hindman. Filters and the weak almost periodic compactification of a discrete semigroup . Trans. Amer. Math. Soc. 284 (1984) 1-38. MR 742410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. R. Brown and J. W. Stepp. Inner points and breadth in certain compact semilattices . Proc. Amer. Math. Soc. 84 (1982) 581-587. MR 643754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. P. Hunter. Toral subgroups lying in the centralizer of the group of units . Proc. Amer. Math. Soc. 79 (1980) 113-121. MR 560596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. P. Hunter. Certain idempotents lying in the centralizer of the group of units . Proc. Amer. Math. Soc. 71 (1978) 339-344. MR 0498947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Przemysław Kranz and Mai Guo. A metrizable cancellative semigroup without translation invariant metric . Proc. Amer. Math. Soc. 66 (1977) 17-19. MR 0450452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. A. Hildebrant, J. D. Lawson and D. P. Yeager. The translational hull of a topological semigroup . Trans. Amer. Math. Soc. 221 (1976) 251-280. MR 0409712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2